Home :: Medical Supplies :: Non-Prescription Pharmaceuticals :: Cold and Allergy :: Diphen (Diphenhydramie Hydrochloride): 200 packets of 1 - 25 mg

Diphen (Diphenhydramie Hydrochloride): 200 packets of 1 - 25 mg

Diphen (Diphenhydramie Hydrochloride): 200 packets of 1 - 25 mg
SKU
MS-71145
Weight
1.00 lbs
20+ cs
Call Us
Our price:
$11.60
Quantity Price
6+ Items $11.00
*Note:
Qty

COLD AND ALLERGY RELIEF

Colds, Flu, Hay Fever and Sinus a problem? Here are suggestions that can provide temporary relief from those annoying symptoms.

DIPHEN

Compare to Benadryl ®

For relief of Hay Fever & Allergies, May Cause Drowsiness.

Contains; Diphenhydramine Hydrochloride 25 mg.

: *
: *
: *
 
6 x 9, ( 2 mil ) Ziplock Bags w/ Hang Hole
$19.50
5 x 12, ( 4 mil ) Ziplock Bags w/ Hang Hole
$43.83
3" x 110 yd, HotMelt (2.0 mil) Packing Tape
$50.51
3 x 55, 2 mil, small pack with Dispenser; 4 rls/pack
$11.10
20'' 80 Gauge 5000'/roll Light Red Stretch Wrap Machine Film
$57.82
4 1/2 x 5 1/2 ''Invoice Enclosed'' Envelopes (Panel Face)
$15.00
7" x 6.75" Glamour Bubble Mailers
$72.95
20'' 80 Gauge 5000'/roll Red Stretch Wrap Machine Film
$57.82
3 x 1000 x 90, 18 rls/cs (18 Black Spinner handle)
$76.52

Product rating

Customer Reviews

There have been no reviews for this product.

Add your review here

: *
: *
Type the characters you see in the picture:


*
 
We Proudly Work with: